Vol. 2, No. 7, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Quasimaps, straightening laws, and quantum cohomology for the Lagrangian Grassmannian

James Ruffo

Vol. 2 (2008), No. 7, 819–858
Abstract

The Drinfel’d Lagrangian Grassmannian compactifies the space of algebraic maps of fixed degree from the projective line into the Lagrangian Grassmannian. It has a natural projective embedding arising from the canonical embedding of the Lagrangian Grassmannian. We show that the defining ideal of any Schubert subvariety of the Drinfel’d Lagrangian Grassmannian is generated by polynomials which give a straightening law on an ordered set. Consequentially, any such subvariety is Cohen–Macaulay and Koszul. The Hilbert function is computed from the straightening law, leading to a new derivation of certain intersection numbers in the quantum cohomology ring of the Lagrangian Grassmannian.

Keywords
algebra with straightening law, quasimap, Lagrangian Grassmannian, quantum cohomology
Mathematical Subject Classification 2000
Primary: 13F50
Secondary: 13P10, 14N35, 14N15
Milestones
Received: 4 June 2008
Revised: 31 July 2008
Accepted: 12 September 2008
Published: 23 November 2008
Authors
James Ruffo
Department of Mathematics, Science, and Statistics
State University of New York - College at Oneonta
Oneonta, NY 13820
United States
http://employees.oneonta.edu/ruffojv